| Catalog Number |
100/179/075 |
| Medical Device Problem Code |
Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/12/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No device or device photo was returned for investigation.Functional and visual testing could not be performed and no confirmation due to no device returned.Due to this, no root cause was determined.The device history review of the reported lot number found no non-conformities during the manufacturing process.
Event or Problem Description
It was reported that before the operation the nurse found that the tracheal tube air bag was leaking before the operation and then replaced it with a new one.There was no patient involvement, and no patient harm reported.